# SDR AUS20040206

- Difficulty date: March 18, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Amtr JABIRUSK
- Engine: Amtr CHEVYV8
- Propeller: Amtr C8289
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: AN442
- Condition: Sheared
- Location: Nlg
- Part time: 284 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR TRAILING LINK PIVOT BOLT FAILED AT LT PIVOT POINT.
